# SDR SWAA2022031147627

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD ATTACH ANGLE CRACKED BS 791 RBL 21 WL 155 / REMOVED CRACKED AFT CARGO BAY SHIELD ATTACH ANGLE AT BS 791; RBL 21; WL 155 IAW SRM 51-40-02 INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 146A0081.
